# SDR AALA201707219042

- Difficulty date: July 4, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 48,985 hours, 28,542 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D55981411000400
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY ON LEFT ELEVATOR HINGE ARM NR 6 BEARING BETWEEN RIBS 13 AND 14.  REPLACED THE HINGE FITTING IAW AMM 55-16-42.
